IEEE - Institute of Electrical and Electronics Engineers, Inc. - Spectral domain solution and asymptotics for the diffraction by an impedance cone

Author(s): J.M.L. Bernard ; M.A. Lyalinov
Sponsor(s): IEEE Antennas and Propagation Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 December 2001
Volume: 49
Page Count: 5
Page(s): 1,633 - 1,637
ISSN (Paper): 0018-926X
ISSN (Online): 1558-2221
DOI: 10.1109/8.982440
Regular:

The problem of diffraction of a plane wave by a cone with impedance condition on its surface is studied, for a scalar wave field satisfying the Helmholtz equation. The integral... View More

Advertisement